Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have migraines. Numbness of tongue and lips, twitching of mouth and tongue. Dark spot on the lip. Any suggestions?

I have had a history of bad mirgraines over the years. I have also had some random ticks that could be unrelated. Numbness of tongue and lips at times, mouth and tongue twitches while speaking with a brief moment of what feels like being paralyzed. It usually lasts just a second or two and I can continue on with my sentence and correct my word. After a bad headache the other day I had a moment of intense pain that seem to stop be dead in my tracks without being able to move for a moment. I didn t pass out or anything I was still standing it lasted maybe a few seconds but after I had some tingles in my face lips and mouth. Then a little while after a dark spot formed on my lip and more are popping up. Do you have any feedback on any of this?
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Please go for MRI Brain
If your symptoms are episodic please go for an EEG of Brain in addition
Even if both are normal ;in my patient I would have given Anti Epileptic drug
Discuss with your neurologist and do as advised
Wish you early recovery
Dr Lal
Answered: Mon, 2 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor